We are indebted to Bob Webb (the Editor), the anonymous referee and seminar participants at the 2008 NTU International Conference on Finance, the 2009 Conference on Statistical Models and Methods in Quantitative Finance and Related Topics, and the 2009 European Financial Management Association Annual Meeting. The financial support of National Science Council of Taiwan is acknowledged.
A new simple square root option pricing model†
Version of Record online: 24 FEB 2010
© 2010 Wiley Periodicals, Inc.
Journal of Futures Markets
Volume 30, Issue 11, pages 1007–1025, November 2010
How to Cite
Câmara, A. and Wang, Y.-h. (2010), A new simple square root option pricing model. J. Fut. Mark., 30: 1007–1025. doi: 10.1002/fut.20458
- Issue online: 9 SEP 2010
- Version of Record online: 24 FEB 2010
- Manuscript Accepted: JAN 2010
- Manuscript Received: NOV 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!